# SDR NSVA2011174

- Difficulty date: August 3, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 1,419 hours, 1,312 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 24000FT PILOT REPORTED, AFT BAGGAGE DOOR INDICATION LIGHT ILLUMINATED INFLIGHT.  CREW RAN THE CHECKLIST AND DIVERTED TO IAD.  MX FOUND AFT CARGO DOOR HANDLE NOT STOWED UPON LANDING.  CYCLED CARGO DOOR SEVERAL TIMES.
